# SDR IPXA2024052977830

- Difficulty date: May 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2170U5
- Part serial: BNXXX
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- CRACK - FORMER, LH WING OUTBD FXD LE OSS 441.6 NOSE SKIN (REPLACE).REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89. INSTALL NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 114T2241 SH. 4 REV. JOB COMPLETED.  REVIEW COMPLETED
